# SDR 2001UALA00982

- Difficulty date: June 8, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 39,695 hours, 21,098 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 3964421
- Part serial: 1680
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING.  UNABLE TO MAINTAIN CABIN PRESSURE.  *S/D*  FAILED LEFT FLOW CONTROL VALVE AND A LOOSE APU PNEUMATIC DUCT CLAMP.  SECURED LOOSE APU DUCT CLAMP, THEN REPLACED FAILED FLOW CONTROL VALVE.
